Journal of Nonlinear Mathematical Physics

Volume 13, Issue 2, May 2006, Pages 211 - 230

Application of Lie group analysis to a core group model for sexually transmitted diseases

Authors
M EDWARDS, M C NUCCI
Corresponding Author
M EDWARDS
Available Online 28 November 2006.
DOI
https://doi.org/10.2991/jnmp.2006.13.2.6How to use a DOI?
Abstract
Lie group analysis is applied to a core group model for sexually transmitted disease formulated by Hadeler and Castillo-Chavez [Hadeler K P and Castillo-Chavez C, A core group model for disease transmission, Math. Biosci. 128 (1995), 41­55]. Several instances of integrability even linearity are found which lead to the general solution of the model. A discussion of such solutions is presented and it is shown how they complement Hadeler and Castillo-Chavez's qualitative analysis.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
13 - 2
Pages
211 - 230
Publication Date
2006/11
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2006.13.2.6How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - M EDWARDS
AU  - M C NUCCI
PY  - 2006
DA  - 2006/11
TI  - Application of Lie group analysis to a core group model for sexually transmitted diseases
JO  - Journal of Nonlinear Mathematical Physics
SP  - 211
EP  - 230
VL  - 13
IS  - 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2006.13.2.6
DO  - https://doi.org/10.2991/jnmp.2006.13.2.6
ID  - EDWARDS2006
ER  -